Ecthyma gangrenosum caused by Pseudomonas aeruginosa in a patient with astrocytoma treated with chemotherapy
Journal of Infection and Chemotherapy , Volume 16 - Issue 1 p. 59- 61
Ecthyma gangrenosum, presenting as embolic lesions caused by Pseudomonas aeruginosa infection, has distinct pathognomonic features and a high mortality rate in patients with bacteremia, but when recognized early is easily treated. In this case report we describe this disseminated infection in an adult patient treated with chemotherapy for an astrocytoma.
|Bullous, C reactive protein, Ecthyma gangrenosum, Hemorrhage, Pseudomonas, Pseudomonas aeruginosa, adult, article, astrocytoma, bacterium culture, blood sampling, cancer chemotherapy, cancer radiotherapy, case report, ceftazidime, chill, cilastatin plus imipenem, ciprofloxacin, clobazam, coordination disorder, dexamethasone, drug substitution, drug withdrawal, ecthyma, ecthyma gangrenosum, epilepsy, erythema, etiracetam, febrile neutropenia, human, inappropriate vasopressin secretion, infection, lomustine, male, necrosis, neutrophil count, procarbazine, sensory neuropathy, thrombocyte count, tobramycin, urinalysis, valproic acid, vesicular rash, vincristine|
|Journal of Infection and Chemotherapy|
|Organisation||Erasmus MC: University Medical Center Rotterdam|
de Vos, F.Y.F.L, Middelburg, T.A, Seynaeve, C.M, & de Jonge, M.J.A. (2010). Ecthyma gangrenosum caused by Pseudomonas aeruginosa in a patient with astrocytoma treated with chemotherapy. Journal of Infection and Chemotherapy, 16(1), 59–61. doi:10.1007/s10156-009-0017-0